Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 248, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jul 12, 2016, 4:19 AM CDT for Butler County, Harvey County, Sedgwick County, Kansas. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 12, 2016, 4:19 AM CDT (09:19 UTC)
- Expired
- Jul 12, 2016, 5:00 AM CDT
- In force
- 41 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Butler County, KS, Harvey County, KS, Sedgwick County, KS
The radar
The Wichita radar (KICT), 49 km from the middle of the area, began a volume at 09:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 9.3 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2533 J/kg
- Mixed-layer CIN
- -124 J/kg
- Mixed-layer LCL
- 1388 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 48 m²/s²
- 0-3 km storm-relative helicity
- 333 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
457 WUUS53 KICT 120919 SVRICT KSC015-079-173-121000- /O.NEW.KICT.SV.W.0248.160712T0919Z-160712T1000Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE WICHITA KS 419 AM CDT TUE JUL 12 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... NORTHEASTERN SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN HARVEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 500 AM CDT * AT 419 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER ELBING...OR 7 MILES NORTHEAST OF WHITEWATER...MOVING SOUTHEAST AT 35 MPH. HAZARD...60 MPH WIND GUSTS. SOURCE...RADAR INDICATED. IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. * LOCATIONS IMPACTED INCLUDE... WICHITA...EL DORADO...ANDOVER...BEL AIRE...TOWANDA...BENTON... WHITEWATER...KECHI...POTWIN...ELBING...BURNS...NORTHEAST WICHITA... NEWTON AIRPORT...EL DORADO STATE PARK...JABARA AIRPORT... SANTA FE LAKE...EL DORADO LAKE AND EL DORADO AIRPORT. THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 57 AND 91. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A BUILDING. && LAT...LON 3809 9731 3809 9665 3773 9662 3771 9723 TIME...MOT...LOC 0919Z 323DEG 31KT 3806 9709 HAIL...<.75IN WIND...60MPH $$ JAKUB
2 follow-up statements
891
WWUS53 KICT 120932
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
432 AM CDT TUE JUL 12 2016
KSC079-173-120942-
/O.CAN.KICT.SV.W.0248.000000T0000Z-160712T1000Z/
SEDGWICK KS-HARVEY KS-
432 AM CDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SEDGWICK AND
SOUTHEASTERN HARVEY COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3809 9715 3809 9665 3773 9662 3771 9715
TIME...MOT...LOC 0932Z 334DEG 23KT 3797 9694
$$
KSC015-121000-
/O.CON.KICT.SV.W.0248.000000T0000Z-160712T1000Z/
BUTLER KS-
432 AM CDT TUE JUL 12 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 AM CDT
FOR NORTHERN BUTLER COUNTY...
AT 432 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR POTWIN...OR 11
MILES NORTHWEST OF EL DORADO...MOVING SOUTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
EL DORADO...ANDOVER...TOWANDA...BENTON...WHITEWATER...POTWIN...
ELBING...BURNS...SANTA FE LAKE...EL DORADO STATE PARK...
EL DORADO LAKE AND EL DORADO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3809 9715 3809 9665 3773 9662 3771 9715
TIME...MOT...LOC 0932Z 334DEG 23KT 3797 9694
HAIL...<.75IN
WIND...60MPH
$$
JAKUB431
WWUS53 KICT 120950
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
450 AM CDT TUE JUL 12 2016
KSC015-121000-
/O.EXP.KICT.SV.W.0248.000000T0000Z-160712T1000Z/
BUTLER KS-
450 AM CDT TUE JUL 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN BUTLER COUNTY WILL
EXPIRE AT 500 AM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER GUSTY WINDS
ARE STILL POSSIBLE WITH THIS THUNDERSTORM.
LAT...LON 3809 9715 3809 9665 3773 9662 3771 9715
TIME...MOT...LOC 0949Z 323DEG 31KT 3797 9694
$$
JAKUBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 12, 3:21 AM CDT, 58 minutes earlier.
Area forecast discussion, Jul 12, 3:21 AM CDT, 58 minutes before
Area Forecast Discussion National Weather Service Wichita KS 321 AM CDT TUE JUL 12 2016 .SHORT TERM...(Today through Thursday night) Issued at 321 AM CDT Tue Jul 12 2016 MCS will continue to develop and track eastward from central across eastern Kansas through mid-morning. Resultant storm-scale outflow boundary will likely push south of HWY 50 before it weakens by midday. Expect the effective boundary or front to become reestablished over central Kansas this afternoon where diurnal heating should promote surface based convection by early evening. The approach of another shortwave aloft will graze the area tonight which may support some upscale growth and MCS again which would track ESE from central into portions of southeast Kansas. A repeat pattern is possible again Wednesday night with a somewhat similar track or perhaps a bit further south across the area. However the potential for a more significant/widespread convective event with severe weather and heavy rainfall is looming Thursday afternoon into Thursday night. While the resultant convection/outflow will play key in where the effective surface front will be situated on Thursday, the quasi-stationary front is expected to lay out across far southern Kansas with increasing easterly upslope flow north of the front resulting in strong deep layer shear in excess of 50 kts. An MCS with not only severe weather but training/excessive rainfall is possible across southern Kansas Thursday afternoon into Thursday night. The going temperature forecast seems on track with heat indices continuing to hover in the 100 to 104 range this afternoon and Wednesday afternoon which is just below advisory levels. Darmofal .LONG TERM...(Friday through Monday) Issued at 321 AM CDT Tue Jul 12 2016 Surface frontal boundary will likely settle south for a time Friday across Oklahoma before moving north across Kansas during Saturday. This boundary will remain the focus for convection to start the weekend. The trend remains for the upper ridge to build over the region by early next week portending to hot and mainly dry weather by Sunday night and Monday. KED && .AVIATION...(For the 06Z TAFS through 06Z Tuesday night) Issued at 1150 PM CDT Mon Jul 11 2016 VFR conditions forecast at all sites for the next 24 hours. A cold front currently located near KRSL will make slow progress into Central KS overnight, with convection starting to fill in along the boundary. So will go with VCTS for KRSL with a tempo group for some gusty winds and possibly some MVFR vsbys. Expect the convection to become a little more numerous as the overnight progresses as mid level warm advection/moisture transport increases along the boundary, especially across Central KS along Highway 56. Will also go with VCTS for KHUT, KSLN for the overnight hours. Could also see some more widely scattered convection develop across South Central KS as well late tonight, so will include a VCTS for KICT after 09z. Ketcham && .PRELIMINARY POINT TEMPS/POPS... Wichita-KICT 94 74 96 72 / 10 20 10 20 Hutchinson 95 73 97 70 / 20 30 20 20 Newton 93 73 95 71 / 20 40 10 30 ElDorado 92 73 94 71 / 20 30 10 30 Winfield-KWLD 93 75 95 73 / 10 20 10 20 Russell 93 70 97 69 / 20 20 20 20 Great Bend 94 71 97 69 / 20 20 20 20 Salina 94 73 97 71 / 20 30 20 30 McPherson 94 73 96 70 / 30 40 20 30 Coffeyville 92 74 93 73 / 30 30 20 30 Chanute 91 73 93 72 / 30 40 20 40 Iola 90 73 92 71 / 40 40 20 40 Parsons-KPPF 91 74 93 73 / 30 30 20 30 && .ICT Watches/Warnings/Advisories...None. && SHORT TERM...KED LONG TERM...KED AVIATION...BDK
Hazardous weather outlook, Jul 11, 10:35 PM CDT, 5 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1035 PM CDT MON JUL 11 2016 KSZ032-033-047>053-067>072-082-083-091>096-098>100-130345- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1035 PM CDT MON JUL 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS, SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THUNDERSTORMS WILL BECOME LIKELY ACROSS CENTRAL KANSAS OVERNIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE MAIN RISKS BEING DAMAGING WINDS TO 60 MPH...QUARTER SIZE HAIL AND HEAVY RAIN. WIDELY SCATTERED STORMS WILL ALSO BE POSSIBLE ACROSS PORTIONS OF SOUTH CENTRAL AND ESPECIALLY SOUTHEAST KANSAS MAINLY AFTER MIDNIGHT. GUSTY WINDS AND LOCALLY HEAVY RAIN WILL BE POSSIBLE WITH THESE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY AN ACTIVE THUNDERSTORM PATTERN IS EXPECTED TO CONTINUE THROUGH THE WEEK...WITH PERIODIC CHANCES FOR STRONG TO SEVERE STORMS TUESDAY AFTERNOON THROUGH FRIDAY NIGHT...AS A FRONT STALLS ACROSS THE REGION. HEAVY RAIN AND FLOODING MAY ALSO BE A THREAT. STAY TUNED FOR UPDATES...AS DETAILS WILL GRADUALLY BECOME MORE CLEAR THE NEXT FEW DAYS. HEAT INDICES OF 100 TO 105 DEGREES ARE EXPECTED ACROSS PORTIONS OF THE REGION TUESDAY THROUGH WEDNESDAY...AND AGAIN OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT: HTTP://WEATHER.GOV/WICHITA/HWO/ KETCHAM
In the hours before
Local storm report, Jul 12, 3:00 AM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
300 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0253 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
07/12/2016 M56 MPH SALINE KS ASOS
&&
CDJLocal storm report, Jul 12, 3:14 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
314 AM CDT TUE JUL 12 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 AM TSTM WND GST SALINA AIRPORT 38.80N 97.65W
07/12/2016 M64 MPH SALINE KS ASOS
&&
CDJSpecial weather statement, Jul 12, 3:46 AM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 346 AM CDT TUE JUL 12 2016 KSZ068-120930- HARVEY KS- 346 AM CDT TUE JUL 12 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... HARVEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 430 AM CDT * AT 344 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING STRONG OUTFLOW WINDS FROM THUNDERSTORMS NORTH OF HESSTON...SPREADING SOUTHEAST AT 25 MPH. WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS. * LOCATIONS IMPACTED INCLUDE... NEWTON...HESSTON...HALSTEAD...NORTH NEWTON...SEDGWICK...BURRTON... WALTON AND NEWTON AIRPORT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3791 9770 3816 9770 3817 9715 3791 9716 TIME...MOT...LOC 0844Z 291DEG 23KT 3809 9750 JAKUB
Special weather statement, Jul 12, 3:54 AM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 354 AM CDT TUE JUL 12 2016 KSZ069-070-093-094-098-121000- CHAUTAUQUA KS-ELK KS-GREENWOOD KS-BUTLER KS-COWLEY KS- 354 AM CDT TUE JUL 12 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... WESTERN CHAUTAUQUA COUNTY IN SOUTHEASTERN KANSAS... WESTERN ELK COUNTY IN SOUTHEASTERN KANSAS... SOUTHWESTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS... SOUTHEASTERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS... EASTERN COWLEY COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 500 AM CDT * AT 352 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORMS 6 MILES NORTHEAST OF DEXTER...OR 11 MILES NORTHWEST OF CEDAR VALE...MOVING EAST AT 15 MPH. HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... EUREKA...HOWARD...CEDAR VALE...MOLINE...DEXTER...SEVERY... GRENOLA...LATHAM...ROSALIA...CAMBRIDGE...CLIMAX... EUREKA CITY LAKE...EUREKA AIRPORT...BEAUMONT AND PIEDMONT. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3709 9677 3793 9665 3797 9613 3700 9631 TIME...MOT...LOC 0852Z 268DEG 11KT 3724 9662 JAKUB
Special weather statement, Jul 12, 4:01 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
401 AM CDT TUE JUL 12 2016
KSZ069-121000-
BUTLER KS-
401 AM CDT TUE JUL 12 2016
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN BUTLER COUNTY IN SOUTH CENTRAL KANSAS...
* UNTIL 500 AM CDT
* AT 357 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORM OUTFLOW WINDS OVER ELBING...OR NEAR
WHITEWATER...MOVING SOUTHEAST AT 30 MPH.
WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS
AS THEY SPREAD SOUTHEAST ACROSS NORTHERN BUTLER COUNTY.
.
* LOCATIONS IMPACTED INCLUDE...
EL DORADO...TOWANDA...BENTON...WHITEWATER...LEON...POTWIN...
ELBING...CASSODAY...EL DORADO STATE PARK...
EL DORADO LAKE AND EL DORADO AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
&&
LAT...LON 3778 9715 3809 9715 3808 9652 3806 9652
3767 9669
TIME...MOT...LOC 0857Z 315DEG 28KT 3803 9709
JAKUBSpecial weather statement, Jul 12, 4:12 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 412 AM CDT TUE JUL 12 2016 KSZ067-083-121000- SEDGWICK KS-RENO KS- 412 AM CDT TUE JUL 12 2016 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... SEDGWICK COUNTY IN SOUTH CENTRAL KANSAS... SOUTHEASTERN RENO COUNTY IN SOUTH CENTRAL KANSAS... * UNTIL 500 AM CDT * AT 408 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OUTFLOW WINDS OVER VALLEY CENTER...MOVING SOUTHEAST AT 35 MPH. WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THESE OUTFLOW WINDS AS THEY SPREAD SOUTHEAST ACROSS SEDGWICK COUNTY. * LOCATIONS IMPACTED INCLUDE... WICHITA...DERBY...ANDOVER...HAYSVILLE...PARK CITY... VALLEY CENTER...BEL AIRE...MULVANE...GODDARD...ROSE HILL...MAIZE... CLEARWATER...CHENEY...SEDGWICK...COLWICH...HAVEN...GARDEN PLAIN... MOUNT HOPE...DOWNTOWN WICHITA AND KECHI. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE STORMS ARE NOT EXPECTED TO BECOME SEVERE. && LAT...LON 3791 9781 3791 9715 3748 9715 3747 9781 TIME...MOT...LOC 0908Z 323DEG 31KT 3786 9739 JAKUB
The office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 10:31 PM CDT | Severe Thunderstorm Warning | ICT | Russell | 44 min |
| Jul 11, 10:58 PM CDT | Special Weather Statement | ICT | Rice | 32 min |
| Jul 11, 11:03 PM CDT | Severe Thunderstorm Warning | ICT | Reno, Rice | 57 min |
| Jul 11, 11:09 PM CDT | Special Weather Statement | ICT | Russell | 36 min |
| Jul 11, 11:34 PM CDT | Special Weather Statement | ICT | Sedgwick | 26 min |
| Jul 11, 11:38 PM CDT | Special Weather Statement | ICT | Russell | 67 min |
| Jul 11, 11:56 PM CDT | Special Weather Statement | ICT | Rice | 34 min |
| Jul 12, 12:23 AM CDT | Special Weather Statement | ICT | McPherson | 37 min |
| Jul 12, 12:32 AM CDT | Special Weather Statement | ICT | Russell | 28 min |
| Jul 12, 12:42 AM CDT | Special Weather Statement | ICT | Barton | 33 min |
| Jul 12, 12:47 AM CDT | Special Weather Statement | ICT | Rice | 43 min |
| Jul 12, 12:51 AM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 28 min |
| Jul 12, 1:00 AM CDT | Special Weather Statement | ICT | Harvey | 30 min |
| Jul 12, 1:15 AM CDT | Special Weather Statement | ICT | Sedgwick | 30 min |
| Jul 12, 1:19 AM CDT | Special Weather Statement | ICT | Lincoln, Russell | 26 min |
| Jul 12, 1:31 AM CDT | Special Weather Statement | ICT | Ellsworth, McPherson, Rice | 29 min |
| Jul 12, 1:32 AM CDT | Special Weather Statement | ICT | Harvey | 28 min |
| Jul 12, 1:35 AM CDT | Severe Thunderstorm Warning | ICT | Harvey, Marion | 28 min |
| Jul 12, 1:46 AM CDT | Special Weather Statement | ICT | Lincoln | 29 min |
| Jul 12, 1:50 AM CDT | Special Weather Statement | ICT | Butler | 40 min |
| Jul 12, 1:52 AM CDT | Special Weather Statement | ICT | Lincoln, Russell | 38 min |
| Jul 12, 1:57 AM CDT | Special Weather Statement | ICT | Marion | 48 min |
| Jul 12, 2:18 AM CDT | Special Weather Statement | ICT | Ellsworth, Lincoln, Saline | 27 min |
| Jul 12, 2:44 AM CDT | Special Weather Statement | ICT | Ellsworth, McPherson, Rice, Saline | 46 min |
| Jul 12, 2:50 AM CDT | Special Weather Statement | ICT | Marion | 40 min |
| Jul 12, 2:56 AM CDT | Special Weather Statement | ICT | Elk | 49 min |
| Jul 12, 2:59 AM CDT | Severe Thunderstorm Warning | ICT | Ellsworth, Harvey, McPherson, Marion, Rice, Saline | 61 min |
| Jul 12, 3:26 AM CDT | Areal Flood Warning | ICT | Ellsworth, McPherson, Marion, Rice, Saline | 6 hr |
| Jul 12, 3:36 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 54 min |
| Jul 12, 3:46 AM CDT | Special Weather Statement | ICT | Harvey | 44 min |
| Jul 12, 3:54 AM CDT | Special Weather Statement | ICT | Elk, Greenwood | 66 min |
| Jul 12, 4:01 AM CDT | Special Weather Statement | ICT | Butler | 59 min |
| Jul 12, 4:12 AM CDT | Special Weather Statement | ICT | Sedgwick | 48 min |
| Jul 12, 4:30 AM CDT | Special Weather Statement | ICT | Chase | 45 min |
| Jul 12, 4:59 AM CDT | Special Weather Statement | ICT | Chautauqua, Elk, Greenwood | 61 min |
| Jul 12, 5:57 AM CDT | Special Weather Statement | ICT | Allen, Chautauqua, Montgomery, Wilson, Woodson | 63 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.